On some generalized recent operators in topological Spaces

  • Siham I. Aziz1
  • Nabila I. Aziz2

Abstract

In this paper we introduce a new classes of operators namely (regular generalized*, regular generalized**, generalized **regular) (briefly, rg*, rg **, g**r, respectively) in topological spaces and study some of their properties with some important theorems.


 


http://dx.doi.org/10.25130/tjps.27.2022.058

Published
Sep 13, 2022
How to Cite
AZIZ1, Siham I.; AZIZ2, Nabila I.. On some generalized recent operators in topological Spaces. Tikrit Journal of Pure Science, [S.l.], v. 27, n. 4, p. 92-94, sep. 2022. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1339>. Date accessed: 03 oct. 2022. doi: http://dx.doi.org/10.25130/j.v27i4.1339.
Section
Articles